Thank you Jesus!!!!! I think I've found the answer!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 9/1/2009 7:37 PM (GMT -7)   
Hey guys how are you all doing I hope well,myself not to bad but better now that I've found out what the casue of all my agony has been from.I was sitting here just thinking to myself then a question popped in my mind could amitiza be causeing me all this agony? I've been on it for years thinking that it's been doing it's job cause I was happy that finally I was able to have bms and not feel constipated for weeks on end.I typed in some questions in google and up came my answers side effects from amitiza and everything that's been bothering me were fricken side effects from amitiza, one thing that was bothering me that I could not explain was urinateing frequently.That was one of the side effects and the frequent bms for no reason side effect!!!! urgency side effect!!! dreaded D side effect!!!! and did not know this depression and feelings of nervousness side effects!!! Thank you Jesus I've fianally found the answers I'm going off this crap ass soon as possible I'm calling my no good GI doctor and telling him this asap.He needs to find me something else that will not cause me bad side effects or I will not go on any meds at all and just see what happens.For all these fricken years I thought amitiza was doing it's job I thought the only side effect was nausea which I was not experiencing and I knew about the dreaded D but I thought that was from the IBS.Thank you Lord!!!! thank you jesus!!!!! I hope I'm right!!! I really hope I am!!!! if it is my prayers have been answered!!!!
 
Guys but this may mean my symptoms may get back to worse how am I going to have bms now without amitiza? to soon to be thinking that I should be happy that I've found what's been the problem.Things are going to work out I cant go backwards from here only forward and only better!!! thank you Lord!!! I cant thank him enough!!!! well guys wish me luck and cross your fingers for me and keep me in your prayers this may be the start of the rest of my life!!! so happy and so elated!!!! God is GOOD!!! and the devil is a dam liar!!!!! sending you all my love and best wishes my thoughts and prayers are with you all hugs&smooches. xoxoxo :-)

Post Edited (jt80) : 9/1/2009 8:40:17 PM (GMT-6)


Marsky
Veteran Member


Date Joined Jul 2007
Total Posts : 1956
   Posted 9/1/2009 9:29 PM (GMT -7)   
Aww jt80, if this is it and your doctor approves going off the med, then try it. What do you have to lose? Sometimes a medication can make things worse. I somehow got onto a generic form of Colace, for over a year but it contained sennasides in it. Ugh! I was experiencing all this rumbling and noises from my gut, very loud and bothersome and the urge to go all the time too. Turns out, senna is a natural herbal product added to laxatives that irritates the lining of the colon. As soon as I returned to simple named brand Colace, pricier but worth it, my gut quieted down and returned to how it was before - benefitted from this very simple stool softener. Of course I had to go thru that kicking myself phase, for accidentally getting on the generic form just to save $. Sometimes it's better not to scrimp that much. I was making my colon a major mess back then!

I am glad you are examining every thing you're doing right now to at least validate each thing (diet, med, etc.) to keep or eliminate. This is what I suggested - going back to square one and approaching your IBS symptoms with a new perspective. Good for you!

Hoping this is it! Sure would be nice if this was your solution!
- Rectal Cancer 4/29/99, Stage I, no treatment necessary
(5 hour colon resection: 90% sigmoid removed, 15 inches of colon removed, gall bladder removed, temporary colostomy, reversed 8 weeks later)
- Chronic IBS/D symptoms, multiple bm's, on low residue diet
- Takes Colace 50 mg each evening

Post Edited (Marsky) : 9/1/2009 10:35:10 PM (GMT-6)


jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 9/2/2009 5:50 AM (GMT -7)   
Thanks Marsky I do hope this is the answer too I'm pretty sure it is I'm so filled with joy I'm grining from ear to ear lol.I just need to figure out what am I going to do if the constipation comes back but I'm sure that will work it's self out.I'll keep you updated going to call my GI center today to let them know will get back with the news asap take care all. :-)

Mitzo
Veteran Member


Date Joined Dec 2007
Total Posts : 536
   Posted 9/2/2009 5:53 AM (GMT -7)   
jt80 I would see if stopping the Amritizia can solve your problem a bit. For overall regulation of the bowel, I find nothing helps like powdered psyllium husk - available cheaply in bulk or in health food stores all over. I use Swiss Sources powdered husks, comes in a bag. You mix a spoonful in water twice a day, it turns to a sort of jelly, and you drink it. Helps both C and D.


23 years of UC which started after quitting smoking. In and out of flares which are usually triggered by antibiotics. Latest issue is endless diarrhea without blood or mucous.

 


jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 9/2/2009 9:34 AM (GMT -7)   
Um I had a bad experience with psyllium fiber did not agree with me at all.I did call my GI center they never get back to me when I want them to after leaving a message.They got my letter but my GI doctor was not to happy about it but what could I do I was unhappy with the progress of my health.They were like you have missed appointments but those were not my fault my symptoms flare ups were so bad I could not leave the house to get to my appointments.I could not understand why they could not understand that if I felt good I'd be at my appointments the paitent is always right right? that's how I feel if I feel things are not right with me and it's something else that the doctor has not found then I have every right to be upset or concerned.But anyways I was unable to speak to him just his nurse I wanted to ask if he'd suggest I go on something that would help if the constipation came back but the nurse was like he does not like giving constaltations over the phone.My last GI doctor had no problem with me calling if I had any questions and he had no problem speaking to me over the phone this is why I feel my care is not that great at this GI doctor's office.So I have to wait all the way till October before I can see him and I guess I'll take fiberchoice for relief of constipation.

Post Edited (jt80) : 9/2/2009 10:50:09 AM (GMT-6)


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 9/2/2009 10:28 AM (GMT -7)   
jt80

What exactly was your bad experiance with psyllium fibre? Was it excessive gas and bloating? If so, that is completely normal and happens to healthy people as well, key is to stick with it daily and it will pass (took my system 3 months to adjust to fibre supplements and was well worth it).

BTW, it is your body, you hired your GI to help you/work with you, if you don't feel comfortable with your current GI, fire him and move on to the next....don't ever let any doc make you feel intimidated, if anything it should be the other way around.

When it comes to fibre supplementation, start with the smallest amount and increase only if necessary (which you may need to do) and slowly until you find the right amount that works best for you....each time you increase you can expect increased gas/bloating to be an issue, again, this is normal.

:)
My bum is broken....there's a big crack down the middle of it! LOL :)


jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 9/2/2009 5:48 PM (GMT -7)   
Um I guess I experienced the dreaded D with it did not like that only first attempt last for me lol.I'm going to speak to my GI doc tomorrow some more hopefully but I'm keeping the faith thanks for the advice on the fiber I'll do that have a good night take care. :-)

Mitzo
Veteran Member


Date Joined Dec 2007
Total Posts : 536
   Posted 9/2/2009 6:52 PM (GMT -7)   
Just psyllium - no fancy packaged stuff with other ingredients which can exacerbate D or C. Just plain unadulterated psyllium. Can work wonders and is not a drug or a chemical - won't mess with your mind or overall wellbeing.

And pb4 is absolutely right about firing a doc and finding another. Don't ever be intimidated or condescended to by a doc. Take care of your own bod.
23 years of UC which started after quitting smoking. In and out of flares which are usually triggered by antibiotics. Latest issue is endless diarrhea without blood or mucous.
 
Currently off all meds and probiotics. Using grapefruit seed extract, iron supplement, calcium, and psyllium seed powder with good effect.

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:49 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
229 Guest(s), 1 Registered Member(s) are currently online.  Details
LindaOZ


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer